# SDR DHL2001807013

- Difficulty date: May 15, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 2588789904
- Part serial: 1070188
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT PITCH CONTROL IS ERRATIC IN CLIMB AND TURNS (JERKS CENTER YOKE BACK & FORTH). REMOVED AND REPLACED PITCH CHANNEL 2 COMPUTER IAW DC-8 MM CH 22-13-1.  AUTOPILOT PITCH CONTROL OPS CK NORMAL.
